# SDR HEEA0011188

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Q
- Make and model: Bell 206B-3
- Aircraft serial: 3625
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Part number: 206020113127A
- Condition: Corroded
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN CORRODED AT TOP.
